# SDR ABXA20230912184

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 91,742 hours, 25,948 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMP. FWD CABIN TEMP. "FLT DECK TEMP." EICAS MESSAGE AND TEMP SELECTOR FAULT LIGHTS ALL ILLUMINATED AFTER ENGINE START. AIICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DETERMINED APU PWR TRANSFER ISSUES FIM CHECKED GOOD  ON SYSTEM IAW FIM 21-61-1-1 REF TABLE 803. OPS CHECK NORMAL AT THIS TIME. AIRCRAFT REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
